Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avandia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Avandia - Weight Gain & Swelling

I am type II diabetic and was put on avandia and glucophage. Within 8 days I gained 15 lbs. Within 1 month I was up to 30 lbs. My feet and legs were so swollen I could barely wear shoes. When I would wake up in the mornings my eyes were so swollen that I could look down and see my bottom lids. My sugar levels did go down dramatically, I was even having trouble keeping them up in a safe range. I talked with my doctor about this and he put me on a water pill which did nothing. I was told to excercise and eat more. With all of the outside effects of this medications who knows what it is doing on the inside.<br><br>I would like to know if any of you that have been on this combination of medicines have had trouble with your teeth getting loose. I have talked to several people and have been told that they have.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Avandia swelling and weight gain Marge Avandia 0 09-13-2007 04:12 PM
Avandia and weight gain Margaret Avandia 0 07-05-2005 05:00 AM
Avandia and weight gain Margaret R. Avandia 0 06-11-2005 05:00 AM
Weight gain and swelling Unregistered Avandia 0 05-25-2005 05:00 AM
avandia and weight gain Fonda Lofton Avandia 0 09-27-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:45 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.